Conjugacy of Morse Functions on Surfaces with Values on a Straight Line and Circle

Authors

  • O. O. Prishlyak

Abstract

We investigate the conjugacy of Morse functions on closed surfaces. By using cellular decompositions of surfaces, we formulate a criterion for the conjugacy of Morse functions. We establish a criterion for the conjugacy of mappings into a circle with nondegenerate critical points.

Published

25.10.2000

Issue

Section

Short communications

How to Cite

Prishlyak, O. O. “Conjugacy of Morse Functions on Surfaces With Values on a Straight Line and Circle”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 10, Oct. 2000, pp. 1421-5, https://umj.imath.kiev.ua/index.php/umj/article/view/4547.